Related Questions

Headaches I hadn't experienced feel like migraines for they come with nausea vomiting dizziness weakness also cold toes cold sweats neck pain clammy?

See your doctor. These extra symptoms are just more severe migraines. Migraines are the body's warning system. Something is stressing you that is making your migraines more complex. You may have infection, allergic reaction, toxic reaction to food or drug, or some emotional crisis. You need a good medical checkup. Read more...
Vague. Your symptoms are a concern, especially if the symptoms have persisted for awhile. I would see a doctor asap. Read more...

My daughter developed a rash on her ear lobe and before that she had sharp stomach aches and then neck pain. Should I be concerned? Please help me

Unrelated. It is likely they are unrelated. It is difficult to connect her symptoms. Have her doctor do an assessment to help sort her symptoms out. All the best. Read more...

How to treat stomach ache due to indigestion and bloated, nausea and vomiting?

Indigestion. There are many causes that can result in symptoms you describe. First thing you should try is an over the counter antacid or acid suppressant such as zantac (ranitidine). However, if the symptom persists, or progresses despite these measures, you should go see a doctor for a form evaluation. Read more...

I have swelling in right side of my head that aches when it is pressed, I suffer from bad headaches, neck pain, joint pain with nausea n morning stifness?

Neck swelling. If have swelling follow up with doctor.is swelling neck or actual head .may be lymph node if neck or other mass needs follow up ,same with head. Could also be autoimmune disease or infection F/U with doctor within 24-48 hours,sooner if fever. . Read more...

I am having headaches body aches fatigue neck pain stomach pain and sweats with my 50mg Zoloft (sertraline) shld I take it @ nite vs day? Took first dose this am

Try night. I think most often Doctors recommend taking Zoloft (sertraline) in the morning, but if it is causing you difficulties, you may want to try taking it at bedtime and perhaps you will sleep through most/all the side effects and will be better able to tolerate the medicine. Read more...
Reduce starting dose. This may not necessarily be a side effect of the Zoloft (sertraline)--you may be coming down with a viral illness that is causing the symptoms. Assuming that this IS a series of Zoloft (sertraline) side effects, (entirely possible), I'd try cutting the dose in half for a few days, then increasing the dose if you encounter no problems at the lower dose. Read more...